# SDR ASAA2016042916566

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,398 hours, 9,281 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON FWD OVERHEAD PANEL.  ACFT GROUNDED.  ACCOMPLISHED ELECTRIC LIGHT BITE PROCEDURE, CLEARED, STAT INV INOPERATIVE I, FAULT AND ACCOMPLISHED BATTERY TEST SUB, TASK 24-31-11-860-041-002.   OPS NORMAL, ACFT CKS GOOD FOR SERVICE.  ELECTRIC LIGHT BITE REF FIM 24-31, TASK 801.
